Limit cycles in the two-dimensional May problem
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 733-737
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a2,
author = {M. Gillenberg and A. V. Osipov},
title = {Limit cycles in the two-dimensional {May} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {733--737},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a2/}
}
M. Gillenberg; A. V. Osipov. Limit cycles in the two-dimensional May problem. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 733-737. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a2/